×

Resolution of singularities of plane deformations of double rational points. (English. Russian original) Zbl 0221.32008

Funct. Anal. Appl. 4, 68-73 (1970); translation from Funkts. Anal. Prilozh. 4, No. 1, 77-83 (1970).

MSC:

32S45 Modifications; resolution of singularities (complex-analytic aspects)
32G05 Deformations of complex structures
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. Artin, ”Some numerical criteria for contractibility of curves on algebraic surfaces,” Amer. J. Math.,84, 485-496 (1962). · Zbl 0105.14404
[2] E. Brieskorn, ”Uber die Auflösung gewisser Singularitäten von holomorphen Abbildungen,” Math. Ann.,166, 76-102 (1966). · Zbl 0145.09402
[3] E. Brieskorn, ”Die Auflösung der rationalen Singularitäten holomorphen Abbildungen,” Math. Ann.,178, 255-270 (1968). · Zbl 0159.37703
[4] H. Grauert and H. Kerner, ”Deformationen von Singularitäten komplexer Räume,” Math. Ann.,153, 263-260 (1964). · Zbl 0118.30401
[5] A. Grauert, ”Ein Theorem der Analytischen Garbentheorie und die Modulräume komplexer Strukturen,” Publ. Math.5 (1960). · Zbl 0158.32901
[6] K. Kodaira and D. C. Spencer, On deformations of complex analytic structures. III, Ann. Math.,71, 43-76 (1960). · Zbl 0128.16902
[7] G. N. Tyurina, ”On the tautness of rationally contracted curves on surfaces,” Izv. Akad. Nauk SSSR, Seriya Matem.,32, 943-970 (1968).
[8] G. N. Tyurina, ”Locally semi-universal plane deformations of isolated singularities of complex spaces,” Izv. Akad. Nauk SSSR, Seriya Matem.,33 (1969). · Zbl 0179.49902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.